Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffer Addison disease, Dr believe it's caused by depromedral injections, can't take Prednisone. Any alternative medicine ?

I have Addison disease . Some of the Endo doc s I have seen believe the Addison s or Addrenal failfure (last Cort test 0 AM...0 PM) was caused from the depromedral injections I get in my spine about every 90 days. I can not take Hydrodcort, dexamythesone, prednisone . My doctor and I have even tried depromedral (may be spelled incorrectly) muscles injections. I have seen 4 Endo docs all tell me the same thing. There are only these three drugs for this disease. For 5 years I have suffered from takning the drugs and may possible die without them. I have searched, asked, prayed. I truly have no life. The engery level is low a shower is almost impossible. I went from a high entergetic person, owned my own business, worked out almost every day, my life revolved around giving and helping people. Now I can t help myself. If you know another drug (which is doubtful) do you know of some kind for experimental drug. I will try anything that might help. This is not someone playing a joke to see what will happen. My story is very true. If you can help in anyway please do so, but I have already tried the herbal treatments too. Thank you for taking the time to read this. AAAAA
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Since you already have a hormonal imbalance, it is best not to take any oral or systemic steroids. The other alternative is local steroid injections at the site of pain to reduce the inflammation with mild pain killers.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 2 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor